MathSciNet Relay Station
MathSciNet bibliographic data
MR322210 (48 #572) 32H10 (30A32 32A30)
Kikuchi, Keizo Starlike and convex mappings in several complex variables. Pacific J. Math. 44 (1973), 569–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement